# SDR UPS05445732

- Difficulty date: November 8, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 82,599 hours, 22,823 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Link
- Part number: 65B903604
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 NACELLE REAR ENGINE MOUNT THRUST LINK, CRACK INDICATION REVEALED AT FWD END LUG UPPER EXIT LIMIT.  NR 4 ENG REAR MOUNT THRUST LINK REPLACED PER EO B747-7120-22596-A WORK CARRIED OUT ON TASK CARD APPENDIX-I NR 4 ENG REMOVED AND INSTALLED (FOR ACCESS) AS PER UPS TASK CARD TC 5000.
